Numerical and Computational Methods in Sciences and Engineering
Journal license

Journal

Numerical and Computational Methods in Sciences and Engineering


Volume
& Issue

Volume 2, Issue 1


Published
on

March 1, 2020


Pages

11-19


DOI

Article

Solution of new nonlinear second order singular perturbed Lane-Emden equation by the numerical spectral collocation method

Check for updates


Authors

M. A. Abdelkawy* Affiliation:
Department of Mathematics, Faculty of Science, Beni-Suef University, Beni-Suef, Egypt; Department of Mathematics and Statistics, College of Science, Imam Mohammad Ibn Saud Islamic University, Riyadh, Saudi Arabia
and Zulqurnain Sabir Affiliation:
Istanbul Beykent University, Türkiye


Abstract

The aim of the present study is to design a new nonlinear second order singularly perturbed Lane-Emden equation and report numerical solutions by using a well-known spectral collocation technique. The idea of the present study has been taken from the standard Lane-Emden equation. For the model validation, three different examples based on the singular perturbed Lane-Emden equation along with three cases have been presented and the solutions are numerically investigated by using a spectral collocation technique. Comparison of the present outcomes with the exact solutions shows the exactness, correctness and stability of the designed model as well as the present scheme. Moreover, absolute error and convergence are derived in the form of plots as well as tables.


Keywords

Nonlinear singular perturbed Lane-Emden, spectral collocation technique, shape factor


Citation

Abdelkawy, M. A. & Sabir, Z. (2020). Solution of new nonlinear second order singular perturbed lane-emden equation by the numerical spectral collocation method. Numerical and Computational Methods in Sciences and Engineering, 2(1), 11–19. https://doi.org/10.18576/ncmse/020102

Published by: Engineering Journals

Engineering Journals Logo